# SDR LR7A2020100502301

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 227-244
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE RT FWD FUSELAGE EXTERIOR SKIN WITH DEEP SCRATCHES AT FS 227-244, WL 213, RBL 84.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10.  NR 2125.
